×

zbMATH — the first resource for mathematics

Über Moduln und Ideale von holomorphen Funktionen mehrerer Variablen. (German) Zbl 0092.07501

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Alexandroff, P., u.H. Hopf: Topologie I. Berlin (1935).
[2] Cartan, H.: Idéaux et modules de fonctions analytiques de variables complexes. Bull. Soc. Math. de France78, 29-64 (1950). · Zbl 0038.23703
[3] Gröbner, W.: Moderne algebraische Geometrie. Wien-Innsbruck (1949). · Zbl 0033.12706
[4] Hodge, W. V. D., andP. Pedoe: Methods of algebraic geometry III. Cambridge (1954). · Zbl 0055.38705
[5] Krull, W.: Idealtheorie. Erg. d. Math.4, 3 (1935). · Zbl 0011.19702
[6] Oka, K.: Sur les fonctions analytiques de plusieurs variables complexes VII. Bull. Soc. Math. de France78, 1-27 (1950). · Zbl 0036.05202
[7] Oka, K.: Sur les fonctions analytiques de plusieurs variables VIII. J. Math. Soc. Japan3, 204-214, 259-278 (1951). · Zbl 0043.30402
[8] Stoll, W.: Über meromorphe Abbildungen komplexer Räume I. Math. Ann.136, 201-239 (1958). · Zbl 0096.06202
[9] Stoll, W.: Über meromorphe Abbildungen komplexer Räume II. Math. Ann.136, 339-429 (1958). · Zbl 0089.02303
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.